and -dimensions of modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 111-123
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2001__105__111_0,
author = {Enochs, Edgar E. and Jenda, Overtoun M. G. and Oyonarte, Luis},
title = {$\lambda $ and $\mu $-dimensions of modules},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {111--123},
year = {2001},
publisher = {Seminario Matematico of the University of Padua},
volume = {105},
zbl = {1072.16011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2001__105__111_0/}
}
TY - JOUR AU - Enochs, Edgar E. AU - Jenda, Overtoun M. G. AU - Oyonarte, Luis TI - $\lambda $ and $\mu $-dimensions of modules JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2001 SP - 111 EP - 123 VL - 105 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2001__105__111_0/ LA - en ID - RSMUP_2001__105__111_0 ER -
%0 Journal Article %A Enochs, Edgar E. %A Jenda, Overtoun M. G. %A Oyonarte, Luis %T $\lambda $ and $\mu $-dimensions of modules %J Rendiconti del Seminario Matematico della Università di Padova %D 2001 %P 111-123 %V 105 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2001__105__111_0/ %G en %F RSMUP_2001__105__111_0
Enochs, Edgar E.; Jenda, Overtoun M. G.; Oyonarte, Luis. $\lambda $ and $\mu $-dimensions of modules. Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 111-123. http://geodesic.mathdoc.fr/item/RSMUP_2001__105__111_0/
